A note on the number of graceful labellings of paths

Aldred, R.; Siran, M. and Siran, J. (2003). A note on the number of graceful labellings of paths. Discrete Mathematics, 261(1-3) pp. 27–30.

DOI: https://doi.org/10.1016/S0012-365X(02)00458-2

Abstract

With the help of a simple recursive construction we give a computer-assisted proof that the number of graceful labellings of a path of length n grows asymptotically at least as fast as (5/3)n. Results of this type have found surprising applications in topological graph theory.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations